Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The existence of $c$-covers of Lie algebras

Tom 141 / 2015

Mohammad Reza Rismanchian Colloquium Mathematicum 141 (2015), 83-87 MSC: Primary 17B30; Secondary 17B60. DOI: 10.4064/cm141-1-8

Streszczenie

The aim of this work is to obtain the structure of $c$-covers of $c$-capable Lie algebras. We also obtain some results on the existence of $c$-covers and, under some assumptions, we prove the absence of $c$-covers of Lie algebras.

Autorzy

  • Mohammad Reza RismanchianDepartment of Pure Mathematics
    Faculty of Mathematical Sciences
    Shahrekord University, P.O. Box 115
    Shahrekord, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek